# SDR RAIA201402130001

- Difficulty date: February 13, 2014
- Submitted: February 21, 2014
- Operation: Air carrier
- Aircraft: N844HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145838
- Aircraft time: 23,237 hours, 21,652 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT WING FORWARD EMERGENCY EXIT LIGHT INOPERATIVE.  MAINTENANCE REPLACED RT WING FORWARD EMERGENCY EXIT BULB, OPS CHECKED GOOD.
